# SDR DALA2023071205653

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,175 hours, 23,210 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 -TIRE- FOUND ON ARRIVAL. NBR 4 TIRE SHREDDED. CORRECTIVE ACTION: R/R NBR 4,3 AND 8 TIRES.
